Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depressive episode - Lexapro and amisulpride agentsmith

Posted by porkpiehat on November 8, 2017, at 19:58:45

In reply to Depressive episode - Lexapro and amisulpride, posted by agentsmith on October 10, 2017, at 10:58:14

> Hey everyone,
>
> As of lately, I've been having a depressive episode with anxious features. It's been building up for about a month or two now. Just a couple of days ago, my Lexapro was increased from 15mg to 20mg, and 50mg of amisulpride (dosage for stimulation of presynaptic dopamine autoreceptors...I believe) was introduced.
>
> Since then, my thinking has "cleared up" but my anxiety has gone through the roof and the depressive feelings I have still linger and turn on/off.
>
> Question time:
>
> What possibly could be causing this anxiety?
>
> Could it be the amisulpride with its apparently stimulating properties at low dose...or could it be the Lexapro increase?
>
> Should I ditch the amisulpride (antipsychotics generally don't suit me)?
>
> How long should it take for the depression to lift?
>
> My diagnosis seems to be cyclothymic disorder, for which I also take Lamictal, but every now and then I get temporary episodes until SSRIs are switched or changed in dosage.
>
>
> Thanks in advance to anyone interested, and sorry for the confusing post
>
>
Can you explain what constitutes cyclothymic disorder in your instance?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1095783]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:porkpiehat thread:1095363
URL: http://www.dr-bob.org/babble/20161215/msgs/1095783.html